# SDR YTRA2015120734101

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N762MH
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Aircraft time: 16,872 hours, 52,450 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 7630707901102
- Condition: Failed
- Location: Fuel System
- Part time: 16,872 hours, 52,450 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BEGAN PULLING IN PITCH FOR A TAKEOFF & WAS LIGHT ON THE WHEELS WHEN THE NR 1 FUEL PRESS LIGHT ILLUMINATED & THE NR 1 ENG FLAMED OUT.  THE ACFT WAS SAFELY RETURNED TO THE RAMP.  ON INSPECTION THE ENG FUEL PRIME VLV WAS FOUND TO HAVE FAILED CAUSING A REDUCTION IN FUEL FLOW TO THE NR 1 ENG.
